# SDR USAA2013072300046

- Difficulty date: July 11, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,373 hours, 15,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 66 - 68, Y1292.  REPLACED FLOOR SUPORT IAW SRM 53-00-14, FIG 102 & 51-42-11.
